RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 38–53 (Mi znsl6539)  

This article is cited in 3 scientific papers (total in 3 papers)

Joint distributions of functionals of telegraph process and switching diffusions

A. N. Borodinab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia

Abstract: The paper deals with the methods for computing joint distributions of functionals of telegraph process and switching diffusions. The switching between two sets of diffusion coefficients comes at the Poisson time moments independent of the initial diffusions. It is also possible to consider the more general switching diffusions when the choice is taken from three and more sets of diffusion coefficients.

Key words and phrases: telegraph process, diffusions, switching diffusions, distributions of functionals.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Russian Foundation for Basic Research 16-01-00367
Saint Petersburg State University СПбГУ-DFG 6.65.37.2017


Full text: PDF file (210 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 10.10.2017

Citation: A. N. Borodin, “Joint distributions of functionals of telegraph process and switching diffusions”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 38–53

Citation in format AMSBIB
\Bibitem{Bor17}
\by A.~N.~Borodin
\paper Joint distributions of functionals of telegraph process and switching diffusions
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 38--53
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6539}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6539
  • http://mi.mathnet.ru/eng/znsl/v466/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Borodin, “Predelnoe povedenie slozhnogo puassonovskogo protsessa s pereklyucheniyami”, Veroyatnost i statistika. 26, Zap. nauchn. sem. POMI, 466, POMI, SPb., 2017, 54–66  mathnet
    2. A. N. Borodin, “Raspredeleniya funktsionalov ot diffuzii s pereklyucheniyami i skachkami”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 28–45  mathnet
    3. E. S. Garai, “O skhodimosti nagruzki v sisteme obsluzhivaniya k brounovskomu dvizheniyu s pereklyuchayuscheisya dispersiei”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 77–89  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:41
    Full text:33
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019